# SDR CALA2017061901903

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 85,515 hours, 14,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP AT ROWS 45-TO 53. TROUBLESHOT EMERGENCY LIGHTS SYSTEM PER FIM, FOUND CONNECTOR LOOSE AT SEAT ROW 44.  RESECURED LOOSE CONNECTOR AS REQUIRED.  OPS CHECK GOOD.
